Forum

LDN

Hi all Have recently started LDN and got up to 2 mg last Friday and have since discovered that all my MS symptoms are exacerbated., especially water retention. Has anyone else had this? I am hoping for an improvement with my waterworks not the opposite. I increased to 2.5 mg today but am going to keep on with 2 mg for another week… Can anyone help? Thanks, Teresa xx

A temporary flare up of symptoms is certainly possible when starting ldn, but this can be minimised by sticking to a low dose and only looking to increase once the dose has been tolerated.

It might be worth reverting back to the amount you was last comfortable with and allowing plenty of time to get used to the drug.

Thanks Derek. I think I might go back to 1.5 mg. Teresa xx

Hi Derek I’ve just re-read my post and realised I meant to write URINE retention not WATER. It was my MS brain! Is it common for the LDN to exacerbate bladder problems? That is the one thing I want it to improve! I think I stupidly increased it too quickly as I thought it was going so swimmingly. Teresa xx

Hello Teresa,

It is common that people tend to rush to increase the dose far too quickly and a flare up of symptoms often results. Nothing to beat yourself up about and hopefully, reducing the amount and building slowly by .5ml at a time will allow you to tolerate the drug better.

Derek

Thanks Derek - feeling a bit of a twit and hoping my bladder will sort itself out to it’s normal bad self! Teresa xx

It’s honestly nothing to fuss about and most of us need to experiment a bit before finding our correct dose. Don’t hesitate to reduce the amount further if you still get problems.

Take it slowly and you should be fine.

Been on LDN for 2 years and it took me a long time to build up the dose. Now on 3.5 but week’s increasing 0.5 at a time as it took a lot of time to get used to increases with several relapses on the way but…definitely worth it. Be patient and waterworks should improve. Sandypops

Thanks a lot Sandypops, Teresa xx

Thanks Derek, I’ll be a bit more circumspect now I think. Teresa xx